advertisement
Question
Posted by: Cathy | 2008-11-06

highblood pressure

My husband,55,started taking tablets for high blood pressure as well as cholesterol.He is now constantly tired and sleep longer than usual.This makes him really irritible and moody.What can the cause be of this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Cathy
You don't mention the name of the medication - it could be side effects of the medicine. Google it and read the side effect profile?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement